Open Access
Translator Disclaimer
November 2001 Periodic solutions for nonautonomous predator-prey system with diffusion and time delay
Zhengqiu Zhang, Zhicheng Wang
Hiroshima Math. J. 31(3): 371-381 (November 2001). DOI: 10.32917/hmj/1151105725

Abstract

By using the continuation theorem of coincidence degree theory, the existence of a positive periodic solution for the Lotka-Volterra population model, considered by Song-Chen. [1], is established.

Citation

Download Citation

Zhengqiu Zhang. Zhicheng Wang. "Periodic solutions for nonautonomous predator-prey system with diffusion and time delay." Hiroshima Math. J. 31 (3) 371 - 381, November 2001. https://doi.org/10.32917/hmj/1151105725

Information

Published: November 2001
First available in Project Euclid: 23 June 2006

zbMATH: 1052.34077
MathSciNet: MR1870992
Digital Object Identifier: 10.32917/hmj/1151105725

Subjects:
Primary: 34K13
Secondary: 34K60, 92D25

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.31 • No. 3 • November 2001
Back to Top